advertisement
Question
Posted by: anon | 2008/06/03

Dianne

Hi Doc, Ihave been using Dianne for about 5years and have develeoped unsightly dark marks around my neck and cleavage area. I would like to know has the Dianne got soemthing to do with me getting these marks. It has helped me alot in clearing my skin but seem to have developed other problem areas. Any suggestions if i should be changing my medictaion or giving me alternatives to Dianne. Seemigly the condition i have is Chloasma.
Is there any over the counter medictaion i could use to help with the problem or do i need to see a doc ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Diane could be causing the increased pigmentation, though it is usually in sun exposed areas.
You can use Skinoren, but you have to use it regularly for at least 2 months before you will see any results.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement